Jump to content

Chariewings

Junior Member
  • Content Count

    38
  • Joined

  • Last visited

About Chariewings

  • Rank
    Newbie

Recent Profile Visitors

309 profile views
  1. What dosage if wellbutrin do you take and do you take it with anything else? I am on 150 XL alone.
  2. Chariewings

    Weaning Off Zoloft After 2 Weeks

    Do you think 25mg is enough to do any good? I also take wellbutrin 150 XL.
  3. After reading how hard it is to wean of Zoloft, I am thinking of weaning myself off now after only being on it two weeks. I don't find it helping at all and the side effects are aweful! I didn't plan on being on it long term anyway and it was prescribed by a doctor that I never saw before cause mine was/is out of town. He won't be back for another couple weeks. Any advice on how to wean off after only two weeks of 25 mg? I asked a couple of pharmacists and they both said I could stop cold turkey since I hadn't been on long. Thoughts?
  4. I am only on 25 mg and approaching the 2 week mark. My side effects have not gotten any better. Should I stick it out a little longer or wean off now while it won't be so hard? Any advice would be greatly appreciated cause my doc is out of town!
  5. Chariewings

    Wellbutrin Add On

    Anybody take anything with their wellbutrin to offset the anxiety it causes some of us? I have been on Wellbutrin 150XL for 4 1/2 months and have too much anxiety with it. I took buspar briefly with it but got off cause it made me too tired. Next my doc prescribed Zoloft to take with it. I've been taking the Zoloft with it for 12 days but it makes me sooo sick! It also leads to anxiety at start up so she gave me xanax to offset that. I am only taking 25mg because I am afraid to go up because of side effects. Is 25mg enough to help do you think? I know I should be asking my doc but they're both out of town for 2 more weeks.
  6. Chariewings

    Zoloft Start Up Help!!!!

    Hi Deb! Thanks for your reply, I really appreciate it. Well, I am on day 12 or so and still not feeling super great. Nauseas every morning. Can't tell if its helping or not. I'm on only 25 mg because I am afraid to go up due to horrible side-effects I am experiencing. I am also on Wellbutrin 150 XL. Do you think 25 mg of Zoloft will even be effective or am I just wasting my time??? I got off the buspar basically because I saw a different doc since mine was out of town and she thought Zoloft would be more effective for me. The Buspar seemed to help my anxiety pretty quickly but made me soooo tired that all I could do is go home from work and sleep. Plus it gave me chest pains. I kind of wanted to try it again with hopes that the drowsiness would go away. I didn't give it a fair chance. That's why I don't know what to do about the zoloft. I feel like I should give it a fair chance. But I am having to take xanax with it every day to get through the ramped up anxiety and I don't want another thing to have to come off of!!! Really need some advice. Can't get into a psychiatrist before January and my gp just asks what I want to take!!
  7. I started taking Zoloft 25mg 7 days ago. I am also taking Wellbutrin 150XL and that caused extreme anxiety so my gp suggested adding the zoloft. I am feeling worse though. Extreme anxiety, especially in the morning. During the day I feel a little calmer but I also feel flat. Like I don't care about anything. More depressed, tired, dizzy. Is this normal on start up? I have worse side effects in the last 2 days. Dizziness, diarrhea, no appetite. The side effects are worse than the first couple days. I don't know if I should stop it, and if I do, can I stop it cold turkey since I've only been on it a week? I might try Buspar again, cause it seemed to help. I was on it a week then went off when I started the Zoloft. If I quit the zoloft, can I start the Buspar right away or should I wait til Zoloft is out of my system? I also have xanax to take prn but can't take it during the day because of drowsiness. Any help would be greatly appreciated!! My doc is out of town for 3 weeks and I want to feel better before Christmas !!!
  8. Chariewings

    Wellbutrin/zoloft

    Thank you! Does the combo work well for you? I am supposed to take it to offset the anxiety. Does this help with anxiety (if you suffer from anxiety)? I know everyone is different, I just like to hear from people about their experience.
  9. Thanks for reply Ambiguity. It is possible mine is Wellbutrin related too. Did the Zoloft make you anxious? Was that just initial side effect or did it stay? I haven't started taking it yet but I am supposed to take it to help with the anxiety. Hoping it doesn't cause more.
  10. Chariewings

    Wellbutrin/buspar

    Thanks Peace for your response. I know the side effect is extremely rare. Wellbutrin does carry a small risk, as do SSRI's and Xanax. I have just been shaky lately (anxiety) and have shakiness in my lips too which scares me. Did Wellbutrin make you paranoid? It did me. I think it's the stimulating part. Seems to have totally changed me. Made me less patient and more irritable and I look up so many things on the internet. You wouldn't believe how many disease I thought I had!!
  11. Is Tardive Dyskenesia something I should be worried about when combining anti depression medicines? I am currently on Wellbutrin and my mouth shakes sometimes when I smile (when I'm half smiling it will shake noticeably and when I give a full smile with all my facial muscles it doesn't happen or at least isnt noticeable). This probably isn't TD but my doc wants to add an SSRI to my Wellbutrin and Xanax and I am afraid if I combine drugs that may cause it it will be more likely. Any thoughts? I tend to google too much and get myself worried over potential health problems. I'm a worry-wart as it is, and Wellbutrin made it 100 times worse!!!
  12. Chariewings

    Wellbutrin/buspar

    I have a problem with sleep also with the Wellbutrin. When I do finally fall asleep, I wake up shortly after. I always wake up early now too, whereas when I was only on Prozac I could sleep all day!! I haven't noticed any hair loss. Wellbutrin is not helping with my depression much, and making anxiety worse. I know I have to go back on an SSRI. My general practitioner says to add Zoloft to Wellbutrin so I can still have the energy but I am afraid to combine cause I (stupidly) researched Tardive Dyskenesia last night and got paranoid! Is this really something I would have to worry about on these meds?
  13. Ok, here I go again with another worry.... I have been taking Wellbutrin (generic 150xl) for 4.5 months. It has given me extreme anxiety but I remained on it because it's helping me lose weight (lost 40lbs so far) and it gives me energy. When I was on Prozac a little while back I had no energy at all. Lately I've been waking up shaking in cold sweats and that is probably due to extreme anxiety that I am experiencing, as I have heard others who have experienced this too. What I am worried about now is my lips shaking. When I smile partially, my lips will tremble or shake noticeably. When I smile wide with my mouth open it will not happen or at least will not be noticable. It's like when I use only partial facial muscles it happens, but when I engage all my facial muscles it does not. I was worried and searching Parkinson's, MS, ALS, etc. all day. Then I remembered I read that Wellbutrin can cause tremors and also tardive dyskensia. Could this be a side effect of tremors from Wellbutrin almost 5 months after starting the drug? I don't THINK I had it before, but then again I was not as paranoid before I started it! I thought it could also be tardive dyskensia but it is with voluntary movements, not unvoluntary. My doc wants me to add Zolft or Prozac (either one) to offset the constant anxiety and worry. But that causes another worry for me cause I wonder if combining two will make it worse, especially if it's TD cause that might not go away. I can't see my gp for a month cause he's out of town. I can't see his replacement cause she doesn't take me seriously and will tell me I'm nuts basically. And it is impossible to get an appt with a psychiatrist until after Christmas!! I don't know what to do. Anyone ever experienced this?
  14. That part probably was. But today my new worry is something I noticed a little while ago but just came back to my attention. When I smile partially, my lips will shake and it's noticable. But when I smile big (using more facial muscles) it doesn't or isn't noticable. Also if I purse my lips, same thing. I don't think it's tardive dyskensia cause it's voluntary. I wonder if it's Wellbutrin induced tremors even though I've been on over 4 months? I swear, I always have something to worry about!!!
  15. Thank you both for responding!! I checked my blood sugar one morning when it happened and it was normal. The shaking is more like shivering. It's on the inside not the outside. I am taking Wellbutrin and ever since I started it four months ago I have been on edge and have extreme health anxiety. I go to the doctor or urgent care (or even dentist!) every week it seems!! Doc wants to add Zoloft to the Wellbutrin to see if that alleviates the anxiety.
×